# SDR FDEA200911043841

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC7229
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF HORIZ STABILIZER, FOUND SKIN PANEL PLANKS CRACKED.  IAW EO NR 8-5510-7-2307 PT1, SECT. C, STEP 1 AND 2 VERIFY APPLICABILITY OF EO NR 8-5510-7-4308 PT 2.  REPAIRED AREA IAW EA 8-5510-133464 & EA 8-5510-133465.
